Alert archive / Oklahoma / Flood Watches in 2021
Flood Watch 8, NWS Norman, OK
NWS Norman, OK issued this flood watch at Jun 30, 2021, 1:14 PM CDT for 31 counties in Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2021, 1:14 PM CDT (18:14 UTC)
- Expired
- Jul 2, 2021, 12:30 PM CDT
- In force
- 47 hr
- Issued by
- NWS Norman, OK
- Flood severity
- None
All 34 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 99 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.2 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
379 WGUS64 KOUN 301814 FFAOUN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Norman OK 114 PM CDT Wed Jun 30 2021 OKZ006>008-011>030-034>038-010215- /O.NEW.KOUN.FA.A.0008.210630T1814Z-210702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Alfalfa-Grant-Kay-Major-Garfield-Noble-Roger Mills-Dewey-Custer- Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian- Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Greer-Kiowa- Jackson-Tillman-Comanche- Including the cities of Perry, Shawnee, Cherokee, Burns Flat, Snyder, Cordell, Stroud, Sayre, Purcell, Cheyenne, Granite, Hinton, Hennessey, Chandler, Hammon, Pond Creek, Norman, Wakita, Okeene, Guthrie, Lamont, Meeker, Okarche, Seiling, Altus, Fairview, Tuttle, Anadarko, Davenport, Stillwater, Ponca City, Watonga, Kingfisher, Leedey, Vici, Frederick, Concho, Taloga, Hobart, Blanchard, El Reno, Lawton, Mangum, Carmen, Oklahoma City, Medford, Geary, Blackwell, Clinton, Moore, Newcastle, Prague, Chickasha, Helena, Wellston, Sentinel, Mustang, Yukon, Weatherford, Enid, and Elk City 114 PM CDT Wed Jun 30 2021 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... The National Weather Service in Norman has issued a * Flood Watch for portions of central Oklahoma...northern Oklahoma... northwest Oklahoma...southwest Oklahoma and western Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In northern Oklahoma, Garfield, Grant, Kay and Noble. In northwest Oklahoma, Alfalfa, Blaine, Dewey and Major. In southwest Oklahoma, Caddo, Comanche, Greer, Jackson, Kiowa and Tillman. In western Oklahoma, Beckham, Custer, Roger Mills and Washita. * Through Friday morning * Additional rainfall is expected today, particularly over north central and central Oklahoma, extending into southwestern Oklahoma. With nearly saturated ground, sustained or heavy rainfall will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
6 follow-up statements
175 WGUS64 KOUN 010224 FFAOUN Flood Watch National Weather Service Norman OK 924 PM CDT Wed Jun 30 2021 OKZ006>008-011>030-034>038-011100- /O.CON.KOUN.FA.A.0008.000000T0000Z-210702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Alfalfa-Grant-Kay-Major-Garfield-Noble-Roger Mills-Dewey-Custer- Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian- Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Greer-Kiowa- Jackson-Tillman-Comanche- Including the cities of Perry, Shawnee, Cherokee, Burns Flat, Snyder, Cordell, Stroud, Sayre, Purcell, Cheyenne, Granite, Hinton, Hennessey, Chandler, Hammon, Pond Creek, Norman, Wakita, Okeene, Guthrie, Lamont, Meeker, Okarche, Seiling, Altus, Fairview, Tuttle, Anadarko, Davenport, Stillwater, Ponca City, Watonga, Kingfisher, Leedey, Vici, Frederick, Concho, Taloga, Hobart, Blanchard, El Reno, Lawton, Mangum, Carmen, Oklahoma City, Medford, Geary, Blackwell, Clinton, Moore, Newcastle, Prague, Chickasha, Helena, Wellston, Sentinel, Mustang, Yukon, Weatherford, Enid, and Elk City 924 PM CDT Wed Jun 30 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flood Watch continues for * Portions of central Oklahoma...northern Oklahoma...northwest Oklahoma...southwest Oklahoma and western Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In northern Oklahoma, Garfield, Grant, Kay and Noble. In northwest Oklahoma, Alfalfa, Blaine, Dewey and Major. In southwest Oklahoma, Caddo, Comanche, Greer, Jackson, Kiowa and Tillman. In western Oklahoma, Beckham, Custer, Roger Mills and Washita. * Through Friday morning * Additional rainfall is expected overnight tonight and through the day Thursday and Thursday night, particularly over north-central and central Oklahoma, extending into southwestern Oklahoma. With nearly saturated ground, sustained or heavy rainfall will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 30
306 WGUS64 KOUN 010805 FFAOUN Flood Watch National Weather Service Norman OK 305 AM CDT Thu Jul 1 2021 OKZ033-TXZ083>085-011615- /O.EXB.KOUN.FA.A.0008.210702T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harmon-Hardeman-Foard-Wilbarger- Including the cities of Hollis, Quanah, Vernon, and Crowell 305 AM CDT Thu Jul 1 2021 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... The National Weather Service in Norman has expanded the * Flood Watch to include portions of southwest Oklahoma and northern Texas, including the following areas, in southwest Oklahoma, Harmon. In northern Texas, Foard, Hardeman and Wilbarger. * From this evening through Friday evening * Showers and thunderstorms are expected this evening into the day on Friday. With recent heavy rainfall, additional heavy rain will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ OKZ006>008-011>030-034>038-011615- /O.CON.KOUN.FA.A.0008.000000T0000Z-210702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Alfalfa-Grant-Kay-Major-Garfield-Noble-Roger Mills-Dewey-Custer- Blaine-Kingfisher-Logan-Payne-Beckham-Washita-Caddo-Canadian- Oklahoma-Lincoln-Grady-McClain-Cleveland-Pottawatomie-Greer-Kiowa- Jackson-Tillman-Comanche- Including the cities of Perry, Shawnee, Cherokee, Burns Flat, Snyder, Cordell, Stroud, Sayre, Purcell, Cheyenne, Granite, Hinton, Hennessey, Chandler, Hammon, Pond Creek, Norman, Wakita, Okeene, Guthrie, Lamont, Meeker, Okarche, Seiling, Altus, Fairview, Tuttle, Anadarko, Davenport, Stillwater, Ponca City, Watonga, Kingfisher, Leedey, Vici, Frederick, Concho, Taloga, Hobart, Blanchard, El Reno, Lawton, Mangum, Carmen, Oklahoma City, Medford, Geary, Blackwell, Clinton, Moore, Newcastle, Prague, Chickasha, Helena, Wellston, Sentinel, Mustang, Yukon, Weatherford, Enid, and Elk City 305 AM CDT Thu Jul 1 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flood Watch continues for * Portions of central Oklahoma...northern Oklahoma...northwest Oklahoma...southwest Oklahoma and western Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In northern Oklahoma, Garfield, Grant, Kay and Noble. In northwest Oklahoma, Alfalfa, Blaine, Dewey and Major. In southwest Oklahoma, Caddo, Comanche, Greer, Jackson, Kiowa and Tillman. In western Oklahoma, Beckham, Custer, Roger Mills and Washita. * Through Friday morning * Additional rainfall is expected today and tonight, particularly over north central and central Oklahoma, extending into southwestern Oklahoma. With nearly saturated ground, sustained or heavy rainfall will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Ware
750 WGUS64 KOUN 011521 FFAOUN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Norman OK 1021 AM CDT Thu Jul 1 2021 OKZ014>030-034>038-020330- /O.EXT.KOUN.FA.A.0008.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Greer-Kiowa-Jackson-Tillman-Comanche- Including the cities of Sayre, Shawnee, Anadarko, Snyder, Cordell, Mangum, Cheyenne, Granite, Hinton, Hennessey, Chandler, Hammon, Norman, Altus, Okeene, Guthrie, Stroud, Meeker, Okarche, Seiling, Blanchard, Tuttle, Burns Flat, Hobart, Stillwater, Watonga, Kingfisher, Leedey, Vici, Frederick, Concho, Taloga, El Reno, Lawton, Davenport, Oklahoma City, Purcell, Geary, Clinton, Moore, Newcastle, Prague, Chickasha, Wellston, Sentinel, Mustang, Yukon, Weatherford, and Elk City 1021 AM CDT Thu Jul 1 2021 ...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING... The Flood Watch is now in effect for * Portions of central Oklahoma...northwest Oklahoma...southwest Oklahoma and western Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In northwest Oklahoma, Blaine and Dewey. In southwest Oklahoma, Caddo, Comanche, Greer, Jackson, Kiowa and Tillman. In western Oklahoma, Beckham, Custer, Roger Mills and Washita. * Through Friday evening * Additional rainfall is expected today, particularly central Oklahoma extending into southwestern Oklahoma. With nearly saturated ground, sustained or heavy rainfall will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ OKZ006>008-011>013-020330- /O.CON.KOUN.FA.A.0008.000000T0000Z-210702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Alfalfa-Grant-Kay-Major-Garfield-Noble- Including the cities of Blackwell, Ponca City, Perry, Wakita, Cherokee, Lamont, Helena, Fairview, Carmen, Enid, Medford, and Pond Creek 1021 AM CDT Thu Jul 1 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flood Watch continues for * Portions of northern Oklahoma and northwest Oklahoma, including the following areas, in northern Oklahoma, Garfield, Grant, Kay and Noble. In northwest Oklahoma, Alfalfa and Major. * Through Friday morning * Additional rainfall is expected today, particularly over north central Oklahoma. With nearly saturated ground, sustained or heavy rainfall will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ OKZ033-TXZ083>085-020330- /O.CON.KOUN.FA.A.0008.210702T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harmon-Hardeman-Foard-Wilbarger- Including the cities of Hollis, Quanah, Vernon, and Crowell 1021 AM CDT Thu Jul 1 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY EVENING... The Flood Watch continues for * Portions of southwest Oklahoma and northern Texas, including the following areas, in southwest Oklahoma, Harmon. In northern Texas, Foard, Hardeman and Wilbarger. * From 7 PM CDT this evening through Friday evening * Showers and thunderstorms are expected this evening into the day on Friday. With recent heavy rainfall, additional heavy rain will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Zwink
208 WGUS64 KOUN 020324 FFAOUN Flood Watch National Weather Service Norman OK 1024 PM CDT Thu Jul 1 2021 OKZ006>008-011>013-020430- /O.CAN.KOUN.FA.A.0008.000000T0000Z-210702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Alfalfa-Grant-Kay-Major-Garfield-Noble- Including the cities of Blackwell, Ponca City, Perry, Wakita, Cherokee, Lamont, Helena, Fairview, Carmen, Enid, Medford, and Pond Creek 1024 PM CDT Thu Jul 1 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of northern Oklahoma and northwest Oklahoma, including the following areas, in northern Oklahoma, Garfield, Grant, Kay and Noble. In northwest Oklahoma, Alfalfa and Major has been cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ OKZ033-TXZ083>085-021130- /O.CON.KOUN.FA.A.0008.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harmon-Hardeman-Foard-Wilbarger- Including the cities of Hollis, Quanah, Vernon, and Crowell 1024 PM CDT Thu Jul 1 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... The Flood Watch continues for * Portions of southwest Oklahoma and northern Texas, including the following areas, in southwest Oklahoma, Harmon. In northern Texas, Foard, Hardeman and Wilbarger. * Through Friday evening * Showers and thunderstorms will continue across parts of the area overnight and into the day Friday. With recent heavy rainfall, additional heavy rain will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ OKZ014>030-034>038-021130- /O.CON.KOUN.FA.A.0008.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Greer-Kiowa-Jackson-Tillman-Comanche- Including the cities of Sayre, Shawnee, Anadarko, Snyder, Cordell, Mangum, Cheyenne, Granite, Hinton, Hennessey, Chandler, Hammon, Norman, Altus, Okeene, Guthrie, Stroud, Meeker, Okarche, Seiling, Blanchard, Tuttle, Burns Flat, Hobart, Stillwater, Watonga, Kingfisher, Leedey, Vici, Frederick, Concho, Taloga, El Reno, Lawton, Davenport, Oklahoma City, Purcell, Geary, Clinton, Moore, Newcastle, Prague, Chickasha, Wellston, Sentinel, Mustang, Yukon, Weatherford, and Elk City 1024 PM CDT Thu Jul 1 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... The Flood Watch continues for * Portions of central Oklahoma...northwest Oklahoma...southwest Oklahoma and western Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In northwest Oklahoma, Blaine and Dewey. In southwest Oklahoma, Caddo, Comanche, Greer, Jackson, Kiowa and Tillman. In western Oklahoma, Beckham, Custer, Roger Mills and Washita. * Through Friday evening * Additional rainfall is expected into the day Friday across parts of central Oklahoma extending into southwestern Oklahoma. With nearly saturated ground, sustained or heavy rainfall will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 30
413 WGUS64 KOUN 020757 FFAOUN Flood Watch National Weather Service Norman OK 257 AM CDT Fri Jul 2 2021 OKZ014>030-020900- /O.CAN.KOUN.FA.A.0008.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie- Including the cities of Sayre, Shawnee, Anadarko, Cordell, Cheyenne, Hinton, Hennessey, Chandler, Hammon, Norman, Okeene, Guthrie, Stroud, Meeker, Okarche, Seiling, Blanchard, Tuttle, Burns Flat, Stillwater, Watonga, Kingfisher, Leedey, Vici, Concho, Taloga, El Reno, Davenport, Oklahoma City, Purcell, Geary, Clinton, Moore, Newcastle, Prague, Chickasha, Wellston, Sentinel, Mustang, Yukon, Weatherford, and Elk City 257 AM CDT Fri Jul 2 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of central Oklahoma...northwest Oklahoma...southwest Oklahoma and western Oklahoma, including the following areas, in central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and Pottawatomie. In northwest Oklahoma, Blaine and Dewey. In southwest Oklahoma, Caddo. In western Oklahoma, Beckham, Custer, Roger Mills and Washita has been cancelled. The Flood Watch is cancelled. $$ OKZ039-044-021600- /O.EXA.KOUN.FA.A.0008.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stephens-Cotton- Including the cities of Walters, Temple, and Duncan 257 AM CDT Fri Jul 2 2021 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Norman has expanded the * Flood Watch to include portions of southern Oklahoma and southwest Oklahoma, including the following areas, in southern Oklahoma, Stephens. In southwest Oklahoma, Cotton. * Through this evening * Additional rainfall is expected today across parts of southwestern Oklahoma. With nearly saturated ground, sustained or heavy rainfall will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away or be swept away. River banks and culverts can become unstable and unsafe. A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ OKZ033-TXZ083>085-021600- /O.CON.KOUN.FA.A.0008.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harmon-Hardeman-Foard-Wilbarger- Including the cities of Hollis, Quanah, Vernon, and Crowell 257 AM CDT Fri Jul 2 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * Portions of southwest Oklahoma and northern Texas, including the following areas, in southwest Oklahoma, Harmon. In northern Texas, Foard, Hardeman and Wilbarger. * Through this evening * Showers and thunderstorms will continue, especially early this morning. With recent heavy rainfall, additional heavy rain will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away or be swept away. River banks and culverts can become unstable and unsafe. A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ OKZ034>038-021600- /O.CON.KOUN.FA.A.0008.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Greer-Kiowa-Jackson-Tillman-Comanche- Including the cities of Frederick, Snyder, Altus, Mangum, Lawton, Hobart, and Granite 257 AM CDT Fri Jul 2 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * A portion of southwest Oklahoma, including the following areas, Comanche, Greer, Jackson, Kiowa and Tillman. * Through this evening * Additional rainfall is expected today across parts of southwestern Oklahoma. With nearly saturated ground, sustained or heavy rainfall will likely cause flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away or be swept away. River banks and culverts can become unstable and unsafe. A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 11
537 WGUS64 KOUN 021730 FFAOUN Flood Watch National Weather Service Norman OK 1230 PM CDT Fri Jul 2 2021 OKZ033>039-044-TXZ083>085-021830- /O.CAN.KOUN.FA.A.0008.000000T0000Z-210703T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Stephens-Cotton-Hardeman- Foard-Wilbarger- Including the cities of Quanah, Duncan, Frederick, Snyder, Altus, Mangum, Hollis, Vernon, Crowell, Lawton, Hobart, Granite, Temple, and Walters 1230 PM CDT Fri Jul 2 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of Oklahoma and northern Texas, including the following areas, in Oklahoma, Comanche, Cotton, Greer, Harmon, Jackson, Kiowa, Stephens and Tillman. In northern Texas, Foard, Hardeman and Wilbarger has been cancelled. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ Maxwell
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flood watch went out at Jun 30, 6:42 AM CDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jun 30, 6:42 AM CDT, 6 hours 32 minutes before
Area Forecast Discussion National Weather Service Norman OK 642 AM CDT Wed Jun 30 2021 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 251 AM CDT Wed Jun 30 2021 Upper high pressure will build westward into northern Texas through sunrise Thursday. Coincidentally, the weak front that has been positioned roughly north-south over western Oklahoma will reform over southern Kansas by this afternoon. This will be on the southern fringes of an airmass that extends from northern Ontario into northeastern Kansas. Given that the extremely humid air mass will remain in place over Oklahoma, these factors suggest that rain/thunderstorms will form and mostly affect northern Oklahoma this afternoon and again overnight when the front begins to approach northern Oklahoma. Given that the heavy rainfall may be near the OK- KS border--and occur later tonight/Thursday with the front's progress-- coordinated with TSA to give the day shift the opportunity to better fit a possible watch in this area. && .LONG TERM... (Thursday through Tuesday) Issued at 234 AM CDT Wed Jun 30 2021 A cold front will likely be draped across northern OK Thursday morning and is expected to move southward through the day. Disagreement still exists regarding how quickly the front pushes south, which will have implications for where the heavy rain potential will be Thursday afternoon and evening as convection initiates along the front. An average of the various global and CAM solutions would suggest central and southwestern OK will be the most likely locations to see the heaviest rainfall, but confidence is not there yet to narrow it much more than that. A flood watch may be needed for portions of these areas as confidence increases, with the greatest concern being if we see heavy rain along the front across the portions of the area that have received excessive rainfall over the last several days. The front is expected to continue pushing to the south on Friday, with the highest precipitation chances confined to southern OK and western north TX by Friday afternoon. The weekend will see a drying trend for much of the area as high pressure builds in from the north and a (relatively) drier airmass advects into the region behind the front, but at least low chances for rain will linger across southern/western portions of the area closer to the front. Afternoon highs will remain below seasonal averages, which should make for an overall pleasant July 4th for those with outdoor plans. By early next week models show some form of a weakness/troughing at 500 mb remaining across the central and southern plains but disagree on the degree this will allow for storm chances to return. For now, retained low chances for storms across much of the area on Monday and Tuesday. Ware && .AVIATION... (12Z TAFS) Issued at 614 AM CDT Wed Jun 30 2021 IFR conditions in low ceilings are expected to form this morning before lifting before midday. A stationary front near the KS-OK border will enhance rain and thunderstorm development this evening and overnight. Winds will remain generally less than 12 knots. && .UPPER AIR... Issued at 234 AM CDT Wed Jun 30 2021 No upper air flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 84 70 84 68 / 40 40 70 50 Hobart OK 86 70 87 67 / 40 30 50 70 Wichita Falls TX 88 72 90 70 / 30 20 30 60 Gage OK 85 68 86 65 / 40 40 70 60 Ponca City OK 83 70 84 66 / 70 70 70 30 Durant OK 89 73 90 71 / 30 10 60 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...09 LONG TERM....08 AVIATION...09
Hazardous weather outlook, Jun 30, 11:39 AM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1139 AM CDT Wed Jun 30 2021 OKZ004>048-050>052-TXZ083>090-011645- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1139 AM CDT Wed Jun 30 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Isolated to widely scattered showers and thunderstorms will remain possible across portions of the area this afternoon and then become more numerous tonight, especially in northern Oklahoma. No severe storms are expected, but heavy rain associated with storms will increase the threat of flooding. .Heavy Rain... Although brief in nature, heavy rain, especially in areas where the ground is saturated, could lead to flooding in some locations through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorm chances will increase on Thursday and Thursday night as a cold front moves southward across the area. Storm chances then gradually shift southward into southern Oklahoma and western north Texas by Friday into the weekend. .Heavy Rain... Because of saturated ground across much of the area, a risk for flooding will continue through Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:44 PM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 3 hr |
| Jun 29, 9:52 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jun 30, 8:26 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 48 hr |
| Jun 30, 8:29 AM CDT | River Flood Warning | OUN | Payne | 3 days |
| Jun 30, 9:43 AM CDT | River Flood Advisory | OUN | Love | 29 hr |
| Jun 30, 4:48 PM CDT | Special Weather Statement | OUN | Kay | 27 min |
| Jun 30, 4:53 PM CDT | Special Weather Statement | OUN | Garfield | 37 min |
| Jun 30, 5:24 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
Nearby
Flood Watches in Oklahoma, 2021Flood Watches in Texas, 2021Every flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.